# SDR AALA202409068566

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 35,057 hours, 15,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND VAPOR BARRIER AT BS 663 IS CRACKED APPROX. 8 INCHES AT RBL 28 TO RBL 36, BAYS 5L AND 7L. INSTALLED FABRIC PATCH REPAIR. CRACK IS 8 INCHES IN LENGTH, AND BOTH ENDS OF CRACK ARE UNDER STRUCTURE. PRIMED AND PAINTED AREA. PER SRM 57-10-10-2R-2 AND AARD 57-10-10-9.
